MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARIAGE
Model Number AX0660230830000013
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the catch rod of the latching system was damaged due to improper maintenance by user facility personnel.To resolve the issue, the technician replaced the catch rod of the latching system.The unit was tested, confirmed to be operating according to specification, and returned to service.The unit is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.While onsite the technician counseled user facility personnel on the proper maintenance of the atlas transfer carriage.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a burn on their arm after struggling to unlatch the atlas transfer carriage from their sterilizer.The employee received burn cream and a bandage and returned to work.

Brand Name
ATLAS
Common Device Name
TRANSFER CARIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23621683
Report Number3005899764-2025-00090
Device Sequence Number18386845
Product Code FLE
UDI-Device Identifier00724995150631
UDI-Public(01)00724995150631(11)230509
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX0660230830000013
Device Catalogue NumberAX0660230830000013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown